# SDR ASAA2016021615479

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,243 hours, 10,212 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 RADIO IS ONLY RECEIVING ON A 5 X 1 STATUS WITH BOTH ATC AND OTHER ACFT.  APPEARS TO TRANSMIT OK.  ACFT GROUNDED.  PERFORMED AMM TASK 23-11, TASK 806. FAULT ISOLATION WHEN PLANE ON GROUND.  PERFORMED AMM 23-11, TASK 801 BITE PROCEDURE.  NO FAULTS NOTED. OK FOR CONTINUED SERVICE.
